# SDR CALA2017092203278

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 68,757 hours, 7,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SPOTLIGHT INOPERATIVE.  REPLACED THE LAMP. OP CHECKED GOOD.
